Doctor insights on:
Most likely: You should see your eye doctor to determine the cause of blurry vision. Most likely this will go away on its own but if the blurry vision is from infection or high pressure this needs to be treated to avoid further vision loss. See your eye doctor! until then, use artificial tears to wash the eye out and lubricate the eye. Feel better! ...Read more
Eyes are still blurry from using zylet no improvement what so ever . I'm afraid it has damaged my eyesight. Permanently i gotta go to work and i can't?
Need followup: You're being treated with a antibiotic-steroid preparation for some type of eye disorder (?). If, after a rather short period of treatment, there is no improvement or worsening, you must call your eye doc and return for follow up exam. Eye diseases can be very serious and can affect vision permanently. Your question does not inform me for what you're being treated. Call asap! ...Read more
Blurred vision is a normal side effect of zylet ? I'm really freaked out cause my vision was blurry before now after using zylet my vision is bad
Even though zylet was prescribed by my doctor it made my vision very blurry and eyes heavy do I still use it ?
Equivalent: These are combination drops with tobramycin, an effective antibiotic, combined with either Dexamethasone or Lotemax (loteprednol) - both effective topical anti-inflammatory steroids. Any condition for which one is useful, will be handled by the other. The makers of Lotemax (loteprednol) claim a lower incidence of pressure elevation, but these drops are for short term use and pressure is not likely to be a problem. ...Read more
After using zylet .. I'm starting to feel pressure everytime i open my eyes and my blurry vision has persisted after using it .& no doctors are open!?
MY left eye is blurry at when viewing further than 4 ft. I've had an eye infection and im using zylet. but its been a week and its still blurry.
Please see eye doc : To make sure nothing serious is going on ...Read more